MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC ISOLETTE C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY

DRAEGER MEDICAL SYSTEMS, INC ISOLETTE C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Catalog Number MU20500
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.H3 other text : device was not available.
 
Event or Problem Description
It was reported that during the treatment of premature infant patient in the incubator, the nurse suddenly smelled the burning odor during the treatment.The infant was checked to verify that there were no traces of burns on the baby's body, or any adverse event or injury reported.The nurse replaced the incubator.
 
Additional Manufacturer Narrative
The device was evaluated by draeger, and the odor was being caused by a foreign material (most likely mineral deposits) getting inside the evaporator.We do not know how the foreign material got into the evaporator.However, it was confirmed the user was not using distilled water as instructed in the instructions for use manual and the odor was eliminated by cleaning the evaporator of this foreign material.
 
Event or Problem Description

Brand Name
ISOLETTE C2000
Common Device Name
INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18552874
Report Number2510954-2024-00001
Device Sequence Number12727394
Product Code FMZ
UDI-Device Identifier04049098000222
UDI-Public(01)04049098000222(11)190910(93)MU20500-49
Combination Product (Y/N)N
PMA/510(K) Number
K001242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age2 DA
Patient SexMale
Patient RaceAsian